Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I Feels like my heart stops

Hey I just wanted to post this because it might help some you. A couple weeks ago I woke up from a long night of drinking and my chest felt like it had butterflies in it and it felt like my heart was beating all over the place. My pulse felt alright and I was beating at about 90 bpm. This was actually normal for me. The felling continued for well into the next day and kept me up all night. Every time I would drift off my heart would start pounding and drive me awake. I also had very bad cramps in my feet and hands. Well long story short I did a lot research and found this sickness Hypokalemia. It's a potassium deficiency. This explained all my symptoms so I went to the store and bought a multivitamin, some potassium gluconate pills and some bayer to thin out my blood. Well within 2 days i was back to normal. If this helps you please spread the word. When I was looking this up I found lots of people with the same symptoms that were very scared like me.
Asked On : Thu, 22 Apr 2010
Answers:  1 Views:  637
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Hi.. You have not done a good research, before you took those potassium supplements.. Do you know that high potassium can cause SUDDEN  CARDIAC ARREST too.. Potassium supplementation should be done only if your symptoms are proved to be hypokalemia.. The proof is by checking the serum potassium levels.. So people be careful. If some one is going to start of potassium gluconate all by themselves, make sure that you really need them.. And to the person who has posted this, its always better to discuss with a doctor before you pop a pill which you are not very sure of or leave it to the doctors to decide if you need those pills....

Answered: Sat, 1 May 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor